Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 7 (2009), Issue 3, Pages 301-311
http://dx.doi.org/10.1155/2009/438146

Remark on the boundedness of the Cauchy singular integral operator on variable Lebesgue spaces with radial oscillating weights

Departamento de Matemática, Faculdade de Ciências e Tecnologia, Universidade Nova de Lisboa, Quinta da Torre, 2829–516 Caparica, Portugal

Received 1 April 2008

Academic Editor: Lech Maligranda

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexei Yu. Karlovich, “Remark on the boundedness of the Cauchy singular integral operator on variable Lebesgue spaces with radial oscillating weights,” Journal of Function Spaces and Applications, vol. 7, no. 3, pp. 301-311, 2009. doi:10.1155/2009/438146